MAUDE Adverse Event Report: BIOTRONIK AG PRO-KINETIC ENERGY 3.0/15; BARE-METAL CORONARY ARTERY STENT

BIOTRONIK AG PRO-KINETIC ENERGY 3.0/15; BARE-METAL CORONARY ARTERY STENT
Model Number 383877
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/20/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the stent could not pass the lesion.
 
Additional Manufacturer Narrative
The returned instrument was subjected to a technical analysis and the corresponding production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for the reported event.The technical investigation of the returned device showed that the stent is still crimped in between the two x-ray markers.The crimped stent diameter was measured and is still within the specification.Review of the production documentation for the product detailed above verified that the instrument was manufactured according to specifications and fulfilled all the requirements of in-process and final inspection.Based on the conducted investigations of the device being subject to this complaint, no material- or manufacturing related root cause was determined.The reported of difficulties in lesion crossing is most likely related to the patients anatomy.

Brand Name
PRO-KINETIC ENERGY 3.0/15
Common Device Name
BARE-METAL CORONARY ARTERY STENT
Manufacturer (Section D)
BIOTRONIK AG
ackerstrasse 6
buelach CH-81 80
SZ  CH-8180
MDR Report Key7846115
Report Number1028232-2018-03030
Device Sequence Number1143832
Product Code MAF
UDI-Device Identifier07640130434981
UDI-Public(01)07640130434981
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P160003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,study
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/23/2020
Device Model Number383877
Device Catalogue NumberSEE MODEL NO.
Device Lot Number01171203
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 08/31/2018
Supplement Date Received by Manufacturer10/01/2018
Initial Report FDA Received Date09/05/2018
Supplement Report FDA Received Date10/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1